# SDR CALA2024123001712

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 82,373 hours, 29,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG39434
- Condition: Damaged
- Location: L1 Door
- Part time: 6,307 hours, 2,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT MATERIAL AT 1L HAS COME OUT OF SLIDE PACK COVER REMOVED AND REPLACED DOOR 1 LEFT SLIDE IAW REF 25-66-01-400-803 .PARTS USED:  29-2566-9-0006,QTY :1 ADD EMP:U260507,U416899 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1334994  SN OFF 9434  SLIDE, FWD/AFT   OFF 29-2566-9-0006 9434 ON 29-2566-9-0007 3724 ACCOMPLISHED RII INSPECTION OF DR 1L SLIDE PACK INSTALLATION REF AMM 25-66-01 AND GMM 09-25-05.
